MathSciNet Relay Station
MathSciNet bibliographic data
MR2054956 92D30 (34C23 34C25 34D20)
Alexander, M. E.; Moghadas, S. M. Periodicity in an epidemic model with a generalized non-linear incidence. Math. Biosci. 189 (2004), no. 1, 75–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement